# SDR C2XA08ON139

- Difficulty date: June 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Part time: 6,023 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 1A CHECK AND OPERATIONAL CHECK OF THE FWD EXIT SIGN AT ROW 12, IT WAS FOUND NOT ILLUMINATING.  MAINTENANCE PERSONNEL FOUND LOOSE CONNECTOR AND RE-ADJUSTED.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
